# SDR IPXA2018081533784

- Difficulty date: July 31, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,372 hours, 8,814 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 2210727125
- Part serial: 869
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEFT THRUST REVERSER PANEL CHANNEL,  AT FWD BI-FURCATION LATCH WAS CRACKED.  REMOVED AND REPLACED THE CHANNEL IAW SRM 54-04-01.
